Azathioprine is an immunosuppressive drug occasionally indicted as the cause of some episodes of acute cholestasis. The case described confirms the possibility of acute, severe, and reversible cholestatic hepatopathy of iatrogenic (toxic rather than idiosyncratic) origin.

Azathioprine-related cholestatic jaundice in heart transplant patients / G. P. Perini; C. Bonadiman; G. P. Fraccaroli; I. Vantini. - In: THE JOURNAL OF HEART TRANSPLANTATION. - ISSN 0887-2570. - STAMPA. - 9(1990), pp. 577-578.

Azathioprine-related cholestatic jaundice in heart transplant patients

VANTINI, Italo
1990

Abstract

Azathioprine is an immunosuppressive drug occasionally indicted as the cause of some episodes of acute cholestasis. The case described confirms the possibility of acute, severe, and reversible cholestatic hepatopathy of iatrogenic (toxic rather than idiosyncratic) origin.
azathioprine; hepatitis; drug adverse reaction
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11562/9101
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact